Alert archive / Washington / Small Craft Advisories in 2021

Small Craft Advisory 149, NWS Seattle, WA

July 13, 2021

NWS Seattle, WA issued this small craft advisory at Jul 13, 2021, 2:42 AM PDT. It took effect at Jul 13, 2021, 6:00 PM PDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jul 13, 2021, 2:42 AM PDT (09:42 UTC)
In effect from
Jul 13, 2021, 6:00 PM PDT
Expired
Jul 14, 2021, 2:57 AM PDT
In force
9 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

403 
WHUS76 KSEW 130942
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
242 AM PDT Tue Jul 13 2021

PZZ131-132-131745-
/O.EXB.KSEW.SC.Y.0148.000000T0000Z-210713T1500Z/
/O.NEW.KSEW.GL.W.0047.210714T0100Z-210714T1300Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
242 AM PDT Tue Jul 13 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT
WEDNESDAY...

* WHAT...For the Gale Warning, west winds 25 to 35 kt. For the 
  Small Craft Advisory, west winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Gale Warning, from 6 PM this evening to 6 AM 
  PDT Wednesday. For the Small Craft Advisory, until 8 AM PDT 
  this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller 
vessels should avoid navigating in these conditions.

&&

$$

PZZ133-134-131745-
/O.NEW.KSEW.SC.Y.0149.210714T0100Z-210714T1300Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
242 AM PDT Tue Jul 13 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
PDT WEDNESDAY...

* WHAT...South winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands 
  and Admiralty Inlet.

* WHEN...From 6 PM this evening to 6 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller 
vessels should avoid navigating in these conditions.

&&

$$

PZZ130-150-153-156-131745-
/O.NEW.KSEW.SC.Y.0149.210714T0100Z-210714T0900Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
242 AM PDT Tue Jul 13 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 AM
PDT WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 10 nm, and West Entrance U. S. Waters Strait Of Juan De 
  Fuca.

* WHEN...From 6 PM this evening to 2 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ170-173-176-131745-
/O.EXT.KSEW.SC.Y.0148.000000T0000Z-210714T1300Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
242 AM PDT Tue Jul 13 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...Until 6 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
4 follow-up statements
555 
WHUS76 KSEW 131530
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
830 AM PDT Tue Jul 13 2021

PZZ131-132-132330-
/O.CON.KSEW.GL.W.0047.210714T0100Z-210714T1300Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
830 AM PDT Tue Jul 13 2021

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
PDT WEDNESDAY...

* WHAT...West winds 25 to 35 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 6 PM this evening to 6 AM PDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ170-173-176-132330-
/O.CON.KSEW.SC.Y.0148.000000T0000Z-210714T1300Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
830 AM PDT Tue Jul 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...Until 6 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-134-132330-
/O.CON.KSEW.SC.Y.0149.210714T0100Z-210714T1300Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
830 AM PDT Tue Jul 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM PDT WEDNESDAY...

* WHAT...South winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands 
  and Admiralty Inlet.

* WHEN...From 6 PM this evening to 6 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ130-150-153-156-132330-
/O.CON.KSEW.SC.Y.0149.210714T0100Z-210714T0900Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
830 AM PDT Tue Jul 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 2 AM PDT WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 10 nm, and West Entrance U. S. Waters Strait Of Juan De 
  Fuca.

* WHEN...From 6 PM this evening to 2 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
755 
WHUS76 KSEW 132148
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
248 PM PDT Tue Jul 13 2021

PZZ131-132-140600-
/O.CON.KSEW.GL.W.0047.210714T0100Z-210714T1300Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
248 PM PDT Tue Jul 13 2021

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
PDT WEDNESDAY...

* WHAT...West winds 25 to 35 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 6 PM this evening to 6 AM PDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ170-173-176-140600-
/O.EXT.KSEW.SC.Y.0148.000000T0000Z-210714T1800Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
248 PM PDT Tue Jul 13 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...Until 11 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-134-140600-
/O.CON.KSEW.SC.Y.0149.210714T0100Z-210714T1300Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
248 PM PDT Tue Jul 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM PDT WEDNESDAY...

* WHAT...South winds 15 to 30 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands 
  and Admiralty Inlet.

* WHEN...From 6 PM this evening to 6 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ130-150-153-156-140600-
/O.CON.KSEW.SC.Y.0149.210714T0100Z-210714T0900Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
248 PM PDT Tue Jul 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 2 AM PDT WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 10 nm, and West Entrance U. S. Waters Strait Of Juan De 
  Fuca.

* WHEN...From 6 PM this evening to 2 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
022 
WHUS76 KSEW 140257
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
757 PM PDT Tue Jul 13 2021

PZZ131-132-141100-
/O.CON.KSEW.GL.W.0047.000000T0000Z-210714T1300Z/
/O.NEW.KSEW.GL.A.0035.210715T0000Z-210715T1100Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
757 PM PDT Tue Jul 13 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PDT WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE
WEDNESDAY NIGHT...

* WHAT...For the Gale Warning, west winds 25 to 35 kt. For the 
  Gale Watch, west winds 25 to 35 kt possible.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Gale Warning, until 6 AM PDT Wednesday. For the 
  Gale Watch, from Wednesday afternoon through late Wednesday 
  night.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ170-173-176-141100-
/O.CON.KSEW.SC.Y.0148.000000T0000Z-210714T1800Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
757 PM PDT Tue Jul 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...Until 11 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-134-141100-
/O.CON.KSEW.SC.Y.0149.000000T0000Z-210714T1300Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
757 PM PDT Tue Jul 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY...

* WHAT...In Admiralty Inlet, northwest winds 15 to 25 kt. In the
  Northern Inland Waters, south winds 15 to 30 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands 
  and Admiralty Inlet.

* WHEN...From 6 PM this evening to 6 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ130-150-153-156-140900-
/O.CON.KSEW.SC.Y.0149.000000T0000Z-210714T0900Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
757 PM PDT Tue Jul 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 10 nm, and West Entrance U. S. Waters Strait Of Juan De 
  Fuca.

* WHEN...From 6 PM this evening to 2 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
432 
WHUS76 KSEW 140957
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
257 AM PDT Wed Jul 14 2021

PZZ131-132-141800-
/O.CAN.KSEW.GL.W.0047.000000T0000Z-210714T1300Z/
/O.NEW.KSEW.SC.Y.0150.210714T0957Z-210714T1900Z/
/O.UPG.KSEW.GL.A.0035.210715T0000Z-210715T1100Z/
/O.NEW.KSEW.GL.W.0048.210715T0100Z-210715T1300Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
257 AM PDT Wed Jul 14 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PDT TODAY...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT
THURSDAY...
...GALE WARNING IS CANCELLED...

* WHAT...For the Gale Warning, west winds 25 to 35 kt. For the 
  Small Craft Advisory, west winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Gale Warning, from 6 PM this evening to 6 AM 
  PDT Thursday. For the Small Craft Advisory, until noon PDT 
  today.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller 
vessels should avoid navigating in these conditions.

&&

$$

PZZ133-141800-
/O.CAN.KSEW.SC.Y.0149.000000T0000Z-210714T1300Z/
/O.NEW.KSEW.SC.Y.0151.210715T0100Z-210715T1300Z/
Northern Inland Waters Including The San Juan Islands-
257 AM PDT Wed Jul 14 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
PDT THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...South winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...From 6 PM this evening to 6 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-141800-
/O.CAN.KSEW.SC.Y.0149.000000T0000Z-210714T1300Z/
/O.NEW.KSEW.SC.Y.0151.210715T0100Z-210715T1300Z/
Admiralty Inlet-
257 AM PDT Wed Jul 14 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
PDT THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...From 6 PM this evening to 6 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ170-173-176-141100-
/O.CAN.KSEW.SC.Y.0148.000000T0000Z-210714T1800Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
257 AM PDT Wed Jul 14 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have eased to 20 knots or less.

$$

For more information from the National Weather Service visit
http://weather.gov/seattle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Jul 12, 8:25 PM PDT, 6 hours 17 minutes earlier.

Area forecast discussion, Jul 12, 8:25 PM PDT, 6 hours 17 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
825 PM PDT Mon Jul 12 2021

.SYNOPSIS...High pressure will bring slightly warmer weather on
Tuesday. Onshore flow will increase Wednesday and Thursday for
more morning stratus clouds and highs in the 70s. A trough may
bring light showers to NW Washington on Friday. The weekend will
remain dry and mild with temperatures close to average.

&&

.UPDATE /THIS EVENING/...Quick update this evening to sky cover
to account both for the stratus trends along the coast and the
clouds across the northern portions of the Cascades associated
with the thunderstorms along and east of the crest earlier this
evening. Otherwise, forecast remains on track. Previous short and
long term sections below with updated marine & aviation sections
following.           Cullen

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY/...A weak upper level
disturbance is generating some lift and showers (with a few
thunderstorms possible) in the north Cascades near and east of the
crest. Shower activity will be mostly over Okanogan/Chelan
counties but any activity on the westside will likely diminish
this evening. Meanwhile, mainly quiet weather is observed in the
lowlands with temps in the 70s to lower 80s. The coast remains
cool, in the 60s, with NW flow and stratus hugging the coast.
Marine clouds will push inland overnight with lows in the 50s.

Tuesday will be a few degrees warmer, especially in the interior,
with a ridge over the area. Interior temperatures will nudge 1-5
degrees warmer with areas getting into the low to mid 80s. Cooler
conditions will continue along the coast with 60s expected.

Wednesday and Thursday will be cloudier (in the mornings) and
cooler with a stronger onshore push and weak troughing over the
region. Temperatures will be mostly in the 70s (with 60s again
along the coast). 33

.LONG TERM /FRIDAY THROUGH MONDAY/...A weak frontal system will
push inland on Friday for a slight chance of showers, mainly over
the NW Olympic Peninsula. Rainfall amounts are generally a trace
to a few hundredths with up to 0.10" in the western Olympics.
Significant wetting rains are not expected. The weekend is dry
and mild with temperatures near our seasonal norms. Looking
further ahead, into early next week, western WA remains under dry
SW flow between a strong ridge over the Four Corners and a low
off southwest B.C. Ensemble guidance shows the area near to
slightly above normal with highs in the interior seeing the lower
80s again. At the coast, the flow remains onshore for cooler
conditions comparatively. 33

&&

.AVIATION...North to northwest flow aloft tonight will gradually
back to westerly on Tuesday as a weak upper trough exits the region
and an upper ridge axis slides across the region. The air mass is
dry except for some low level moisture near the coast and some
convective debris cloudiness over portions of the Cascades. Some
shallow LIFR/IFR stratus will push inland from the coast late
tonight, but onshore gradients look insufficient to get it much
further than southern portions of Puget Sound by early Tuesday AM.
Stratus burns back to the immediate coast for VFR most of the region
Tuesday afternoon.

KSEA...VFR into tonight. Probability of stratus forming a ceiling at
the terminal in the morning looks relatively low. Surface winds
westerly less than 10 knots becoming light S/SW overnight.   27

&&

.MARINE...Surface ridging will remain well established over the
offshore waters through the week with lower pressure east of the
Cascades for onshore flow. North to northwest winds through
Thursday for the coastal waters with winds expected to increase
tonight to advisory level over the outer coastal waters. A gale
warning continues for the central/eastern strait tonight.

A stronger onshore push will take place Tuesday night into
Wednesday night with a high probability of westerly gales in the
strait and advisory level winds for adjacent waters.   27

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory until 5 AM PDT Tuesday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From Point Grenville To Cape Shoalwater 10
     To 60 Nm.

     Gale Warning until 2 AM PDT Tuesday for Central U.S. Waters
     Strait Of Juan De Fuca-East Entrance U.S. Waters Strait Of
     Juan De Fuca.

     Small Craft Advisory until 2 AM PDT Tuesday for Admiralty Inlet.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 2:42 AM PDTGale WarningSEW24 hr

Nearby

Small Craft Advisories in Washington, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.